# SDR SWIA2017100243814

- Difficulty date: September 11, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 34,757 hours, 21,177 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE, FUSELAGE SIDE, HAS A GOUGE ON THE LAND NR 27 FROM ROLL PIN.   REPLACED THE PAX DOOR PIANO HINGE IAW SRM. NO LEAKS NOTED.
